# SDR 9721316601

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Fs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON LEADING EDGE FORWARD SPAR WEB AT FS 1521 AT LOWER SPAR CHORD.  REPAIRED PER EA 66-152528.
